# SDR UALA2010042601370

- Difficulty date: April 24, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 62,313 hours, 19,324 cycles
- Engine: Pwa PW2040
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NOSE GEAR DID NOT EXTEND WITH ALTERNATE EXTEND SWITCH ON (3) ATTEMPTS.  PERFORMED LANDING ALT EXTENSION CHECK WITH ACFT ON JACK, TESTED ALT GEAR EXTENSION 3 TIMES, OPS CHECK IS GOOD, ACFT WILL BE ON TEST FLT AND WILL BE VERIFIED BY EG CREW. WORK IS ACP ON NR 2009N00226 AND INSP BY QC 828. CHECK OF ALT GEAR EXT GOOD. WILL CHECK ON DESCENT. ON DESCENT, CHECKED ALT GEAR EXT-OPS WAS NORMAL. NFF
